# SDR GLBA2002162

- Difficulty date: October 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,018 hours, 17,914 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Tube
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF LT & RT ENVIRONMENTAL FAIL ANNUNCIATORS ILLUMINATED WITH LT BLEED ON AND RT BLEED OFF, REPAIRED RIGHT INSTRUMENT AIR TUBE OPS CHECKED SATISFACTORY.
